I wanna get nose fillers to fill in a collapsed upper lateral cartilage In my nose what are the side effects?

So I've hated my nose ever since I can remember ... I finally decided I'm Gona get nose fillers to fill in the left side that has collapsed , but everything that I do somehow always affects my eyesight making things super blurry .. idk why but could this proseture cause this ?

Doctor Answers 2

Non Surgical Rhinoplasty With Fillers Like voluma, restylane, juvederm

Facial fillers are an easy way to help fix asymmetry and can improve nasal contour without debilitating side effects. I'm not sure why you're experiencing blurriness this should be discussed with your physician.  Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Rhinoplasty

Thanks for your question. Fillers in the nose to hide deformity or collapse is the perfect use for fillers. I'm not sure why you get temporary blurriness with 'everything you do'. Your eyes can tear up due to needle in your nose but I'm not sure this is the cause, you may want to ask your doctor or an eye doctor. Side effects of non surgical rhinoplasty include bleeding, bruising, swelling, cosmetic imperfections, and more seriously skin healing problems due to fillers compressing blood vessels (or going in the blood vessels). You should have a full discussion with your surgeon about all possible side effects before the procedure. good luck

Jeffrey Jumaily, MD
Toronto Facial Plastic Surgeon
5.0 out of 5 stars 10 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.